Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking medication for schizophrenia. Want to get rid of medicines

I am schizophrenic taking phychaitrist treatment and currently in good health. if I want to get rid of medicines or cure myself, what would you suggest? what about dialysis? I just came to know its very painful process and if i do it, how many times I will have to to cure myself. what is the sucesss rate of dialysis for schizophrenia?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Rakesh,

Thank you for posting your query.

Schizophrenia is a chronic illness, requiring medications for a long period of time. Good thing is that the medicines used for treating schizophrenia are very safe and do not lead to any serious side effects.

So, if you are doing well and are not having any side effects, I would suggest you continue using the drugs.

Dialysis is not recommended for treating schizophrenia.

I hope it answers your query.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor